Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 45, NWS Lincoln, IL

June 23, 2013Clay County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 23, 2013, 4:56 PM CDT for Clay County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2013, 4:56 PM CDT (21:56 UTC)
Expired
Jun 23, 2013, 11:00 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

County Clay County, IL

The radar

The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 568 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
568 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WGUS53 KILX 232156
FFWILX
ILC025-240400-
/O.NEW.KILX.FF.W.0045.130623T2156Z-130624T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT

* AT 455 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
  THE WARNED AREA. MANY ROADS FLOODED IN FLORA AND RESIDENCES UNDER  
  WATER. THE HIGH SCHOOL HAS BEEN SET UP AS A SHELTER BY THE RED     
  CROSS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FLORA...
  BIBLE GROVE...CLAY CITY...INGAHAM...IOLA...LOUISVILLE...SAILOR
  SPRINGS AND XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3861 8870 3891 8870 3891 8837 3885 8836
      3885 8826 3873 8826 3873 8828 3872 8829
      3866 8827 3863 8829 3862 8829 3860 8825

$$

HJS
1 follow-up statement
037 
WGUS73 KILX 240352
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT SUN JUN 23 2013

ILC025-240405-
/O.CAN.KILX.FF.W.0045.000000T0000Z-130624T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY IL-
1052 PM CDT SUN JUN 23 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLAY COUNTY HAS 
BEEN REPLACED WITH AN AREAL FLOOD WARNING...

MANY COUNTY ROADS ARE FLOODED AND REMAIN IMPASSABLE.  USE EXTREME 
CAUTION WHEN TRAVELING AT NIGHT AND DO NOT CROSS WATER COVERED 
ROADWAYS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3861 8870 3891 8870 3891 8837 3885 8836
      3885 8826 3873 8826 3873 8828 3872 8829
      3866 8827 3863 8829 3862 8829 3860 8825

$$

HJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:00 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 23, 3:00 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SUN JUN 23 2013

.DISCUSSION...
ISSUED 300 PM CDT SUN JUN 23 2013

TWO ONGOING COMPLEXES OF STORMS WILL HIGHLIGHT THE SHORT
TERM...A LINE OF STORMS IN THE NW AND A CLUSTER OF HEAVY RAIN IN
THE SE. HEAT AND PERIODIC STORM CHANCES WILL CONTINUE FOR MUCH OF
THE WEEK UNTIL A MORE SIGNIFICANT UPPER WAVE MAKES PROGRESS FROM
CANADA ACROSS THE GREAT LAKES AND CHANGES OUR UPPER FLOW OUT OF
THE NORTHWEST...AS A TROUGH DEVELOPS IN THE EAST AND A RIDGE TO
OUR WEST.

SHORT TERM...TONIGHT THROUGH THURSDAY.

THE HEAVY RAIN COMPLEX IN THE SOUTHEAST ASSOCIATED WITH A MESO-
VORTEX APPEARS TO BE WEAKENING...ALBEIT WITH STEADY RAINS
CONTINUING ACROSS A WATER-LOGGED AREA. SEVERAL FLASH FLOOD
WARNINGS REMAIN IN EFFECT INTO THIS EVENING FOR THAT AREA...WHERE
3-5 INCHES OF RAIN HAS FALLEN. SPC MESO-ANALYSIS GRAPHICS SHOW
INSTABILITY PARAMETERS IN THE SE AREA APPEAR TO BE
STABILIZING...WHILE BETTER SUPPORT FOR STRONG STORMS EXISTS AHEAD
OF THE LINE OF STORMS ENTERING OUR NW COUNTIES. ML-CAPE VALUES OF
3000-3500 J/KG SHOULD BE ENOUGH TO KEEP THEM ADVANCING INTO OUR
AREA. PRECIPITABLE WATER VALUES AROUND 1.7" AND VERY WEAK WINDS IN
THE MID-UPPER LEVELS LEND SUPPORT FOR HEAVY RAIN FROM THOSE STORMS
INTO THIS EVENING. THEY SHOULD MAINTAIN BETTER FORWARD PROGRESS
BASED ON THE MOVEMENT OF THE UPPER SHORTWAVE ON WATER VAPOR
SATELLITE. THE TRACK OF THE LINE OF STORMS SHOULD EVENTUALLY BEGIN
TO CURL TO THE SOUTHEAST. WE TRIED TO MATCH POPS TO CURRENT
CONDITIONS AND PROGRESS THEM THROUGH THE EVENING AND OVERNIGHT
UTILIZING SATELLITE AND RADAR TRENDS. MODELS HAVE GENERALLY BEEN
ALL OVER THE PLACE WITH CONVECTIVE SOLUTIONS...SO THEY HAVE NOT
BEEN MUCH HELP TO FORECAST DETAILS IN THE NEAR TERM.

WE USED GENERAL MODEL TRENDS WITH THE PROGRESS OF THE OVERALL
PATTERN THROUGH MID WEEK. WE EXPECT TO REMAIN IN THE WARM SECTOR
THROUGH THURSDAY...A GRADUAL BUILDING OF THE UPPER LEVEL RIDGE
INTO CENTRAL IL FOR TUESDAY AND TUESDAY NIGHT...WHICH MAY HELP
SUPPRESS STORMS FOR AROUND 24 HOURS. WE KEPT SLIGHT CHANCE POPS
TUE-TUE NIGHT AS A RESULT. UPPER TROUGHING REDEVELOPS FOR
WEDNESDAY AS A SURFACE TROUGH PROGRESSES ACROSS IL WED NIGHT
INTO THURSDAY. THAT WILL INITIALLY ESTABLISH NORTHWEST FLOW
ALOFT...AND BEGIN OUR AIRMASS CHANGE THAT IS PROJECTED TO FINALLY
BECOME ESTABLISHED NEXT WEEKEND.

IN THE MEAN TIME...TUESDAY AND WEDNESDAY LOOK TO BE OUR HOTTEST
DAYS OF THIS WEEK...AS HEAT INDEX READINGS CLIMB INTO THE 100-105
RANGE EACH AFTERNOON AND EARLY EVENING...OUTSIDE OF ANY STORM
COMPLEXES.

WE INCREASED POPS INTO THE CHANCE CATEGORY FOR WED AFTERNOON AND
CONTINUED CHANCE POPS WED NIGHT...CONFINING THEM TO THE EASTERN
AREAS ON THURSDAY AS THE TROUGH PUSHES EAST INTO INDIANA. WE MAY
SEE ANOTHER ROUND OF STRONG STORMS WITH HEAVY RAIN ALONG THAT
FRONT...AS PLENTY OF MOISTURE POOLING IS PROJECTED TO OCCUR AHEAD
OF THE SYSTEM.

LONG TERM...FRIDAY THROUGH SUNDAY.

A COOLING TREND SHOULD ALREADY BE NOTICEABLE ON FRIDAY AS SURFACE
WINDS TURN OUT OF THE NORTHWEST AND DEWPOINTS BEGIN TO DROP FROM
THE 70S INTO THE 60S. WE HELD ONTO A SLIGHT CHANCE OF SHOWERS AND
STORMS ON FRIDAY...AS THE UPPER TROUGH AXIS DEPARTS EASTWARD AND A
500MB SHORTWAVE ROTATES THROUGH THE BACK SIDE OF THE TROUGH. THE
DAY SHOULD BE DOMINATED BY CLOUDS HELPING TO KEEP HIGHS IN THE MID
80S. DRY CONDITIONS SHOULD RETURN FRI NIGHT...WITH A FEW
INSTABILITY SHOWERS POSSIBLE IN THE EAST ON SATURDAY AS THE COLD
POOL ALOFT PASSES OVER THE AREA. HIGHS ON SATURDAY AND SUNDAY
SHOULD TOP OUT IN THE LOWER 80S WITH OVERNIGHT LOWS IN THE LOW
60S...WITH MUCH LESS HUMIDITY IN THE AIR.

SHIMON
&&

.AVIATION...
ISSUED 102 PM CDT SUN JUN 23 2013

ISOLATED THUNDERSTORMS BEGINNING TO DEVELOP AS CONVECTIVE TEMPS
ARE REACHED THIS AFTERNOON AND HAVE VCTS UNTIL 02Z. A BETTER
CHANCE FOR STORMS MID AFTERNOON INTO EARLY EVENING AS COMPLEX
CURRENTLY PUSHING INTO EASTERN IA MOVES ACROSS CENTRAL IL. LATEST
RUN OF HI-RES MODELS INDICATES THIS AFFECTING CENTRAL IL TERMINALS
BEGINNING AT 20Z AT KPIA AND EXITING KCMI AROUND 02Z. TEMPO VSBY
REDUCTIONS AND MVFR CEILINGS DURING THIS TIMEFRAME. ISOLATED
HEAVIER CELLS COULD BRING IFR CEILINGS/VSBYS AND GUSTY VARIABLE
WINDS FOR A BRIEF TIME. AFTER THIS ACTIVITY SHIFTS EAST THIS
EVENING...LOW CONFIDENCE IN REDEVELOPMENT OVERNIGHT WITH HIGHER
CHANCES TO OUR WEST. SOUTHWEST WINDS GUSTING AROUND 20 KTS THIS
AFTERNOON WILL SUBSIDE TO UNDER 10 KTS AFTER O2Z...THEN PICK UP TO
10-15 KTS AFTER 14Z/MON.

25
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 23, 3:28 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CDT SUN JUN 23 2013

ILZ027>031-036>038-040>042-047>051-241100-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
328 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. A FEW OF
THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND
HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL RATES OF 1
TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE STORMS. IN
ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE COMMON WITH
THE STRONGER STORMS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY
EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG
AND NORTHWEST OF THE ILLINOIS RIVER.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY EVENING.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE
FROM 4 PM UNTIL 8 PM.

ILZ043>046-052>057-061-241100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-
PIATT-SHELBY-VERMILION-
328 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. THE THREAT
OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY
EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG
AND NORTHWEST OF THE ILLINOIS RIVER.

A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON
THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY
AFTERNOON AND CONTINUING THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-241100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
328 PM CDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN TONIGHT. THE THREAT OF
ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.
PORTIONS OF THIS AREA ALREADY RECEIVED 3 TO 5 INCHES OF RAIN OVER
THE PAST 24 HOURS...AND ADDITIONAL HEAVY RAIN ACROSS EAST CENTRAL
AND SOUTHEAST ILLINOIS WILL BRING A RENEWED THREAT FOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY WITH ANOTHER
THREAT COMING IN THE WEDNESDAY AFTERNOON THROUGH FRIDAY TIME FRAME
AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SHIMON

In the hours before

Local storm report, Jun 23, 3:33 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
333 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      HORD                    38.88N 88.52W
06/23/2013                   CLAY               IL   BROADCAST MEDIA

            US 45 NEAR HORD AND BETWEEN LOUISVILLE AND FLORA CLOSED
            DUE TO FLOODING. REPORT VIA WEHT-TV.

&&

25
Local storm report, Jun 23, 3:34 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M4.75 INCH       CLAY               IL   EMERGENCY MNGR

            FROM EOC

&&

25
Local storm report, Jun 23, 3:36 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     FLASH FLOOD      XENIA                   38.64N 88.64W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            WATER FLOWING INTO HOMES. DEPTH UNKNOWN AT THIS TIME.

1146 AM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            WATER OVER ROADS IN FLORA AND ROADS ARE BEING CLOSED.
            DEPTH UNKNOWN AT THIS TIME.

0123 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M3.83 INCH       CLAY               IL   MESONET

            SINCE 720 AM

0147 PM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            FLOOD WATERS HAVE FORCED SOME HOME EVACUATIONS IN FLORA.
            ESDA IS OPENING SHELTERS.

0220 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M4.60 INCH       CLAY               IL   EMERGENCY MNGR

            SINCE 7 AM

0255 PM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/23/2013  M4.75 INCH       CLAY               IL   EMERGENCY MNGR

            FROM EOC

0305 PM     FLASH FLOOD      HORD                    38.88N 88.52W
06/23/2013                   CLAY               IL   BROADCAST MEDIA

            US 45 NEAR HORD AND BETWEEN LOUISVILLE AND FLORA CLOSED
            DUE TO FLOODING. REPORT VIA WEHT-TV.

0311 PM     FLASH FLOOD      FLORA                   38.67N 88.48W
06/23/2013                   CLAY               IL   EMERGENCY MNGR

            SEVERAL HOMES UNDERWATER IN FLORA. RED CROSS OPENING HIGH
            SCHOOL AS SHELTER. MANY ROADS UNDERWATER AND EMERGENCY
            OFFICIALS RESCUING STRANDED MOTORISTS.

&&

25
Local storm report, Jun 23, 3:45 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
345 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             PEORIA                  40.74N 89.61W
06/23/2013  M0.88 INCH       PEORIA             IL   MESONET

            SWOP REPORT

0345 PM     HAIL             PEORIA                  40.74N 89.61W
06/23/2013  M1.00 INCH       PEORIA             IL   TRAINED SPOTTER

&&

25
Local storm report, Jun 23, 3:55 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
355 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     ALTA                    40.82N 89.63W
06/23/2013  E50 MPH          PEORIA             IL   TRAINED SPOTTER

0338 PM     HAIL             ALTA                    40.82N 89.63W
06/23/2013  M0.75 INCH       PEORIA             IL   TRAINED SPOTTER

&&

25
Local storm report, Jun 23, 4:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CDT SUN JUN 23 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
06/23/2013                   PEORIA             IL   EMERGENCY MNGR

            12 INCH TREE LIMB BLOCKING TRAFFIC ON GLENWOOD AND
            COLUMBIA TERRACE.18 INCH DIAMETER TREE SNAPPED OFF ABOUT
            15 FEET ABOVE GROUND ON UNIVERSITY AND GALE.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:29 AM CDTFlash Flood WarningILXClay, Jasper, Richland6 hr
Jun 23, 10:53 AM CDTFlash Flood WarningILXClay6 hr
Jun 23, 11:25 AM CDTRiver Flood WarningILXClay, Richland7 days
Jun 23, 12:20 PM CDTFlash Flood WarningILXEffingham6 hr
Jun 23, 3:40 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford65 min

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.